Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
178 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Amoxicillin dose for bronchitis

Premium Questions

Dr. Rakhi Tayal MD

Our 9 month old baby has been prescribed a 5 day course of Clarithromycin (2 x 5ml doses a day ... and was given more Amoxicillin and then a few weeks later Amoxicillin for a third time. His last lot... View answer

Answered by : Dr. Rakhi Tayal ( OBGYN)
Dr. Panagiotis Zografakis MD

I have bronkitis again - which medication should i take? Ciprofloxacin 500 mg or amoxicillin 500 mg. i have both ... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)
Dr. Chobufo Ditah MD

I am taking a 10-day regimen of Amoxicillin Clavulanate Potassium antibiotics for acute bronchitis . I am experiencing mild diarrhea. Besides yoghurt, what can I take or do to ease this side effect. I ... View answer

Answered by : Dr. Chobufo Ditah ( General & Family Physician)
Dr. Benard Shehu MD

). I have been on amoxicillin for about a week now and I felt I wasn't getting any better. He took chest X-Rays and said I had fluid that he felt was Bronchitis bordering on Pneumonia . He said I needed ... View answer

Answered by : Dr. Benard Shehu ( Cardiologist)
Dr. Suma Parinam MD

i was told i have bronchitis and was perscribed amoxicillin . I am currently having pain across the middle of my chest. i have thrown up twice.I have also been burping. Could the pain be caused by gas ... View answer

Answered by : Dr. Suma Parinam ( General & Family Physician)

Public Forum Discussions

Dr.  Shinas Hussain MD

hi my daughter is 10 months old and went to the doctor being diagnosed with bronchitis. She was prescribed amoxicillin which she began yesterday however she seems to throw up the medication right after she ... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr.   Abubakar Siddiqh MD

I started a head cold on Sunday, spent Monday in bed and saw my GP yesterday. He diagnosed bronchitis and put me on a course of Amoxicillin. I am feeling marginally better to-day. Will it be safe fro ... View answer

Answered by : Dr. Abubakar Siddiqh ( ENT Specialist)
Dr.       Honey Arora MD

I was recently diagnose with bronchitis due to a bad cough and low grade fever and I have a history ... take that instead. Which is better results for bronchitis.. ... View answer

Answered by : Dr. Honey Arora ( Dentist)
Dr.   Bonnie Berger-Durnbaugh MD

i went to urgent care monday past i was diagnosed with acute bronchitis, rx given cough syrup and medrol dose pak, dr on duty also said if not better in 4 days to start amoxcilian 825mg 1 BID 10 days ... View answer

Answered by : Dr. Bonnie Berger-Durnbaugh ( General & Family Physician)
Dr.   Ivan R. Rommstein MD

I was recently prescribed Amoxicillin for what they said was acute bronchitis at the urgent care... they did not tell me weather it was viral or bacterial... I m debating on whether I should take it or not ... View answer

Answered by : Dr. Ivan R. Rommstein ( General Surgeon)

Mobile Questions and Answers

Dr. Shruti Rijhwani MD

Dear Sir, Well I think you have developed pneumonitis , you will require a change of antibiotics plus the hypertension is uncontrolled so that makes the things worse . It is required for you to seek medical help at...

Dr.    Mohammed Taher Ali MD

Hi Gmgar Whom did you give the evening doses of amoxicillin?

Dr. Swarnava Dattagupta MD

Hello. Depends upon how much extra dose you have taken. Mild overdose might cause non specific features like nausea, vomiting etc whereas very high doses may present otherwise. Regards